Almost block independence for the three dot ℤ2 dynamical system

Ward, Thomas B. (1991) Almost block independence for the three dot ℤ2 dynamical system. Israel Journal of Mathematics, 76 (1-2). pp. 237-256. ISSN 0021-2172

[thumbnail of abi.pdf]
PDF (abi.pdf) - Accepted Version
Download (289kB) | Preview
[thumbnail of 3.jpg]
Image (JPEG) (3.jpg)
Download (125kB) | Preview


We show that the measure preserving action of Z2 dual to the action defined by the commuting automorphisms ×x and ×y on the discrete group Z[x±1,y±1]/á1+x+yñZ[x±1,y±1] is measurably isomorphic to a Z2 Bernoulli shift. This was conjectured in recent work by Lind, Schmidt and the author, where it was shown that this action has completely positive entropy. An example is given of Z2 actions which are measursbly isomorphic without being topologically conjugate.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 15 Dec 2022 02:10
DOI: 10.1007/BF02782855


Downloads per month over past year

Actions (login required)

View Item View Item